# SDR DLL13953981

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- Engine: Rroyce RB21122*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 727706605
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, HAD STRONG BURNING ODOR IN AFT CABIN, RETURNED ATL.  DETERMINED ODOR SOURCE NR 2 ENGINE.  REPLACED ENGINE OIL PUMP AND PERFORMED DUCT BURN-OUT AND REPLACED WATER SEPARATOR BAGS, OPERATION NORMAL.
